Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fixed points of topologically stable flows


Author: Mike Hurley
Journal: Trans. Amer. Math. Soc. 294 (1986), 625-633
MSC: Primary 58F25
MathSciNet review: 825726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns certain necessary conditions for a flow to be topologically stable (in the sense of P. Walters). In particular, it is shown that under fairly general conditions one can conclude that a topologically stable flow has a finite number of fixed points, and each of these is isolated in the chain recurrent set of the flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25

Retrieve articles in all journals with MSC: 58F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825726-4
PII: S 0002-9947(1986)0825726-4
Article copyright: © Copyright 1986 American Mathematical Society